MAUDE Adverse Event Report: HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER

HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER
Model Number 951001
Medical Device Problem Codes Break (1069); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Event or Problem Description
Hamilton medical received the following incident description: "during routine inspection, it was noticed that the connector part of the intellicuff device was cracked".There is no patient involvement reported.If the same issue were to recur during ventilation, an impact on the patient can not be excluded.Therefore, the case is assessed as reportable.
 
Additional Manufacturer Narrative
Investigation outcome: the partner informed that during routine inspection been noticed that the cuff connector was broken.No patient involvement.A broken cuff connector was found.Therefore, the device had to be replaced.No further information was given.This case is considered as closed.

Brand Name
INTELLICUFF
Common Device Name
INTELLICUFF PRESSURE CONTROLLER
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21966305
Report Number3001421318-2025-00586
Device Sequence Number8503274
Product Code BSK
UDI-Device Identifier07630002800839
UDI-Public(01)07630002800839(11)230926(240)951001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number951001
Device Catalogue Number951001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown